# SDR FDEA201703160941

- Difficulty date: March 16, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 69,125 hours, 25,297 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 211C223528
- Part serial: D02094A
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT HAD SPOILERS EICAS WITH ASSOCIATED SPOILERS LIGHT OVERHEAD FELT SLIGHT ROLL TO RIGHT. REMOVED AND REPLACED HYDRAULIC PRESSURE SW (S27) PER AMM 27-11-17-4. REACTIVATED SPOILERS 5 & 8 AND OPS CHECKED SPOILER SYSTEM PER AMM 27-61-00-5; OPS CK WAS NORMAL WITH NO FURTHER  FAULTS. AC GOOD TO CONTINUE.
